# SDR REXA2013070801340

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,008 hours, 22,450 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELECTRICAL ODOR COMING FROM OVERHEAD BIN 13AB.  FOUND ODOR COMING FROM CEILING & SIDEWALL LIGHTS POWER UNIT DIMMERS/BALLASTS.  R & R CEILING & SIDEWALL BALLAST/POWER UNIT DIMMERS IAW AMM 33-21-04 & AMM 33-21-10.  OPS CHECKED GOOD.
